# SDR CHQA201100506

- Difficulty date: December 26, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N379SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145606
- Aircraft time: 25,147 hours, 20,583 cycles
- Engine: Allsn AE3007A
- Engine time: 17,475 hours, 18,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4572
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE PASSENGER DOOR EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE LAMP IN THE PASSENGER DOOR EMERGENCY EXIT LIGHT.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
